Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 635361, 6 pages
http://dx.doi.org/10.1155/2013/635361
Research Article

Characterizations of Ideals in Intermediate -Rings via the -Compactifications of

1Institute of Logic, Language, and Computation, Universiteit van Amsterdam, P.O. Box 94242, 1090 GE Amsterdam, The Netherlands
2Department of Mathematics, California State University, Long Beach, CA 90840, USA

Received 8 February 2013; Accepted 14 June 2013

Academic Editor: David Dobbs

Copyright © 2013 Joshua Sack and Saleem Watson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joshua Sack and Saleem Watson, “Characterizations of Ideals in Intermediate -Rings via the -Compactifications of ,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 635361, 6 pages, 2013. doi:10.1155/2013/635361